MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 7 22MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 7 22MM; KNEE TIBIAL INSERT
Model Number 1517-10-722
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Dislocation (2374); No Code Available (3191)
Date of Event 03/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary surgery: (b)(6) 2019.Removal of attune revision, patient required all implants removed due to instability and infection (no collateral ligaments) from revision.There was a poly exchange due to instability.
 
Event or Problem Description
Additional information received on (b)(6) 2020 stating that the infection has not been confirmed and is not the cause of instability.It was caused by a knee dislocation sustained when the patient was kicked in the knee while in prison.No allegation of fault stated by the surgeon against the products.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CRS RP INSRT SZ 7 22MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9934294
Report Number1818910-2020-10372
Device Sequence Number10951248
Product Code NJL
UDI-Device Identifier10603295056201
UDI-Public10603295056201
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-722
Device Catalogue Number151710722
Device Lot Number8983851
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer04/07/2020
05/12/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date04/16/2020
05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 5 CEM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE POS FEM AUG SZ 5 8MM; ATTUNE POS FEM AUG SZ 5 8MM; ATTUNE TIB SLV CEM; ATUN FEM SLV M/L 30MM HALF POR; ATUNE PRESSFIT STR STEM10X60MM; ATUNE PRESSFIT STR STEM14X60MM; ATUNE REV RP TIB BASE SZ 4 CEM; ATTUNE CRS FEMORAL LT SZ 5 CEM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE POS FEM AUG SZ 5 8MM; ATTUNE POS FEM AUG SZ 5 8MM; ATTUNE TIB SLV CEM; ATUN FEM SLV M/L 30MM HALF POR; ATUNE PRESSFIT STR STEM10X60MM; ATUNE PRESSFIT STR STEM14X60MM; ATUNE REV RP TIB BASE SZ 4 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR